Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

whit7974

Member
  • Total Reviews

    0
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

0 Neutral

About whit7974

  • Rank
    New Member
  1. Hope some of those ideas work for you. I don't use any moisturizer on my body, just on the face. My experience has been that anything else I put on my chest seems to be irritating. However, I can't imagine that moisturizer could be a bad thing. There's lots of other good ideas on these message boards. Some people swear by Gold Bond, also various types of shampoo seem to have worked for people. My amateur diagnosis would be that yours is more bacterial than fungal, especially because you sa
  2. I get almost the exact same thing as you, and I've had it on and off for probably 8 years now. My doctor put me on Cephalexin, but after a couple of 10 day runs, the antibiotic started doing strange things to my mouth. The best I can figure out, sweat is the main culprit. It mainly happens in the summer, and especially when it's humid. Also, it's worse when I've been outside doing things like running or playing golf in the 95 degree heat. The best way I can figure out to minimize it i
  3. I had a similar experience with overdrying at first, so I just cleanse once per day (at night)...It seems to have worked out great for me. Hope this helps you.
  4. The moisturizer makes my face look & feel a little greasy for about 5 minutes, then it goes away. I'm using Neutrogena's Oil Free Moisturizer with SPF 15. From my experience, I'd highly recommend it. The few times I tried to go without it, my face was dry and flaky all day. So, I'll trade 5 minutes of greasy feeling for not flaking all day!
  5. Today marks 5 months for me on Dan’s Regimen. I just wanted to post my experience on this board and encourage anybody considering it to try it out. I’m a 30 year old male who has struggled with moderate acne since age 16. As a teenager and into my early 20’s, I was on antibiotics and topical medicine such as Retin-A. I stopped the medicines in my mid 20’s and thought I had grown out of it, as things looked to be under control. Unfortunately, at age 29, it came b
  6. I've had success with Gillette Complete Skincare Shave MultiGel. I had been using Gillette's "Sensitive Skin" gel (the one with the orange cap), but found that it was drying out my face. The Complete Skincare seemed to solve this problem.
  7. Very interesting point about the hair and close shaving. I went to my Dr a few weeks ago and he told me that I had Folliculitus, or inflamation of the hair follicles on my face. He told me to cut back on shaving, and when I do, use a single blade disposable razor (not these triple or quadurple blade things you see now!) and throw it out after one use. Also, shave the area under the nose last because bacteria may be spreading from the nose area onto other parts of the face. I think a lot of m
  8. I had a very similar experience with the BP Gel. The Neutrogena 2.5% seemed to be doing ok, but once I switched to the Gel, I got more dry and flaky skin. I had to cut back on the dosage, and that seems to have helped a lot. I really like the Neutrogena Moisture SPF 15. It seems to work a lot better than the Purpose moisturizer I was using before. Hope this helps.
  9. I tried the Gilette moisturizer and it seemed to make me break out. This was in my pre-regimin days (By the way, I'm new to the regimin and have pretty moderate acne). I think the comedogenic ingredients really hurt my skin. I've been using the Neutrogena moisturizer the last week or so and it seems to be working pretty well.
  10. I had a similar experience with minocycline. I was on it for a couple of months, and when I went off of it, I broke out pretty bad. However, after a week or so, it went away (after starting Dan's Regimin!) I'd say you may want to avoid the antibiotics if at all possible.
×